# SDR ASAA2020083193115

- Difficulty date: August 29, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 66,164 hours, 32,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AISLE AND L2 AND R2 DOOR EMERGENCY EXIT LIGHTS FAILED 15 MINUTE POWER ON TEST.  GROUNDED - YES.  REF TO B737-700 AMM 33-51-06 AND B737-700 WDM 33-51-11 FOR WORK ACCOMPLISHED.  REMOVED AND REPLACED EMERGENCY POWER PACK SUPPLIES AT LT AND RT SIDES AT STATION 952, SYSTEM OPS CHECKED GOOD.
